# SDR DALA2025021201096

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 63,885 hours, 33,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 OUT OF ADJUSTMENT DOOR STOPS IN FWD SIDE 4, 5, 6 AND 7 ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED ADJUSTMENT ON DOOR STOP 4, 5, 6 AND 7 FWD POSITION ON PASSENGER CREW DOOR 841 AS PER A320 FAM AMM-52-11-31-000-002-A AND AMM-52-11-31-400-002-A AND AMM-52-11-00-820-001-A. (0806979)
